International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 12, Pages 1899-1907

T-fuzzy ideals in BCI-algebras

M. Akram1 and K. H. Dar2

1Punjab University College of Information Technology, University of the Punjab, P.O.Box 54000, Lahore, Pakistan
2School of Mathematical Sciences, National College of Business Administration & Economics, 40/E-1, Gulberg III, Lahore, Pakistan

Received 22 September 2004; Revised 17 May 2005

Copyright © 2005 M. Akram and K. H. Dar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Using a t-norm T, we introduce the notions of T-fuzzy subalgebras and T-fuzzy H-ideals in BCI-algebras and investigate some of their properties.